MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS SINGLE INNER SETSCW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH MIS SINGLE INNER SETSCW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770345S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: kwp, kwq.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on (b)(6) 2020 that the patient underwent for a tlif (transforaminal lumbar interbody fusion) in the lumbar spine treating degenerative disease.During the procedure, the surgeon was not able to apply torque on screws (unk) and setscrews (unk) during final fixation.The procedure was completed with replacements less than 30-minute surgical delay.The patient outcome was unknown.Concomitant device reported: unknown torque device (part# unknown, lot# unknown, quantity unknown).This report is for (1) viper prime cfx xtab 7x45mm ti.This report is 4 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.D2: additional product code kwp;kwq;mnh;mni;osh.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary: the product was returned to us cq for evaluation.The us cq team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the internal drive feature was deformed in the mis single inner setscw implant.The dimensional inspection was not performed due to the post-manufacturing damage.The functional test cannot be performed due to the device's internal drive feature damage and the mating screwdriver was not returned for the evaluation.The deformed condition of the internal drive feature was consistent with a random component failure that may have been caused by exposure to unintended/overt forces.As part of depuy spine¿s quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as visual inspection of the received device identified deformation of the set-screws internal drive feature.While no definitive root cause could be determined, it is probable that the observed deformation caused the alleged functional issue.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? the related drawing are reflecting the current and manufactured revisions were reviewed.Device history lot: the dhr of product code: 186715000, lot : 275794, was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 10.03.2020 qty: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS SINGLE INNER SETSCW
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11076995
Report Number1526439-2020-02483
Device Sequence Number11590837
Product Code NKB
UDI-Device Identifier10705034530185
UDI-Public(01)10705034530185
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770345S
Device Catalogue Number186715000
Device Lot Number275794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer01/11/2021
01/29/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/15/2021
02/08/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIPER PRIME CFX XTAB 7X45MM TI; VIPER PRIME CFX XTAB 7X45MM TI; VIPER PRIME CFX XTAB 7X45MM TI; VIPER PRIME CFX XTAB 7X45MM TI; VIPER PRIME CFX XTAB 7X45MM TI.; VIPER PRIME CFX XTAB 7X45MM TI.; VIPER PRIME CFX XTAB 7X45MM TI.; VIPER PRIME CFX XTAB 7X45MM TI.